# SDR UIEA2013121300599

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,855 hours, 21,513 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM NR 1 ENG DRAIN MAST, FUEL DIRECT TUBE AFTER STATIC AIRCRAFT ENG RUN UP AT A RATE OF 7 DROPS PER MINUTE.  DEFERRED TO MDDR 44901, FOUND FUEL TO BE COMING FROM THE TCC PORT OF THE LPT ACC VLV.  LEAK RATE IS ACCEPTABLE FOR DISPATCH IAW AMM 71-71-00 PG 607.  LEAK RATE OF 7 DROPS PER MIN LIMIT 35 DROPS PER MINUTE, TRANSFERRED TO NON-MEL.
